[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] one more burden...

We just found out that Kevin NOW has Hyperthyroidism. At his regular visit to
the endocrine doc, he found Kevin's thyroid to be enlarged and we did
bloodwork. TSH was very low. We repeated the test and today found out it was
even lower (.016). So, now we have to think about treatment. I'm very upset
about this because it seems like poor Kevin gets everything!  Is anyone here
on methimazole (Tapazole) and were the side effects bad? The docs say 5%
chance of rash, nausea...etc. Someone said maybe Kevin being on Adderall
caused the hyperthyroid. Seems strange, because he's on a very low dose for a
teenager his age.

Any input would be helpful for those who have been thru this. I'm hypo
thryoid...so I have the other end. (I guess eventually, he will be there

Diabetes and Autoimmune diseases SUCK.

Mom to Kevin, 15 dx 12/98
pumping 5/99
for HELP or to subscribe/unsubscribe, contact: